# SDR AALA20021801

- Difficulty date: December 15, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N1450A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11459
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 233009
- Part serial: MC235
- Condition: Leaking
- Location: Speed Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1613 - EN ROUTE PHL-ORD, ON DESCENT HAD SYSTEM 1 HYDRAULIC QUANTITY LOW MESSAGE AND FAULT LIGHT.  COMPLETED PROCEDURE WITH MANUAL FLAP AND GEAR EXTENSION.  LANDED ORD WITHOUT INCIDENT.  REPLACED RIGHT SPEED BRAKE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
